Nivolumab-induced folliculitis: A case of immune-related cutaneous adverse reaction
Abstract
ABSTRACT: Nivolumab, a human IgG4 PD-1 immune checkpoint inhibitor antibody, blocks PD-1 and can restore anticancer immune responses by impairing T-cell suppression via the PD-1 pathway. Nivolumab is generally well-tolerated, with fewer treatment-related adverse events (AEs) than other systemic therapies. Here we report a case of nivolumab-induced folliculitis involving the lower limbs in a 35-year-old male. The patient had multiple follicular-based pustules over the bilateral legs with surrounding erythema. The patient was treated with topical steroids, which resulted in complete resolution.
Fields of Study & Subjects
Cancer Immunotherapy and Biomarkers
Hair Growth and Disorders
Autoimmune Bullous Skin Diseases
Publication details
- Journal / source
- Indian Journal of Pharmacology
- Publisher
- Ovid Technologies (Wolters Kluwer Health)
- Volume
- 58
- Issue
- 3
- Pages
- 280–282
- Publication date
- 30 April 2026
- Language
- EN